# SDR A6WA202304018616

- Difficulty date: April 1, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SILL LH AT FS473.15 AND LBL36. *******AIRCRAFT REMOVED FROM SERVICE******* REMOVED CORROSION ON LH FLOOR SILL AT F473.15AND LBL 36.  P16-L=3.500IN X W=1.700IN X D=.002  ORIGINAL THICKNESS 00.80 REMAINING THICKNESS .078 MATERIAL  LOSS .002.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH . ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA# AWAC-CRJ 253-01988 REV A DATE 5/27/2023. WORK PERFORMED UNDER AERSALE  WORK ORDER 009311, CARD NO.20167, TT: 38,125:30 TC: 36,944
